I recently had a problem with a ringworm (Athlete's Foot) infection on my foot that went to my inner thigh. These passed with the treatment of some Lotrimin AD (anti-fungal creme) and haven't come back, however shortly afterward I got this red rash in both of my underarms. It's rather large in my right (about 1 inch across, three inches long) but the left one is small (1 inch by 1 inch). Both itch, and if I put deodorant on them it burns pretty bad. When I was them, and dry them off, the skin has a glossy sort of look to it. I've had it for about a month now, tried the rest of the Lotrimin but it hasn't gone away.
I picked up a anti-fungal powder spray at Wal-Mart thinking the creme didn't work because (I assume it's ring worm, but think I'm wrong now) it stayed too wet in such a confined area. The powder burns -very- badly when I apply it, but gets rid of the itch (So did the creme).
Any idea if this is just extremely stubborn ringworm or could it be something else?
(I don't shave my arm pits, and I've used the same deodorant for three years, so I don't think it's allergies. My soaps have all stayed the same (and if it was soap I assume I would break out all over rather than in such a localized area).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.